# SDR CALA2021041600479

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 33,594 hours, 4,340 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: 1522631154
- Condition: Cracked
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E CAVITY REAR SPAR BELOW NO.9 SPOILER BRACKET FND CRACK.  HAECO XMN ACCOMPLISHED PART 1 INTERIM REPAIR AS PER ECRA 5751-01 387.AS PER PART 1 STEP 3 INITIATE A DIP TO ACCOMPLISH A PERMANEN T REPAIR PER THE LATEST REVISION OF EC5751-01387 PART 3 ON OR BEFORE APRIL 4, 2023.REF HAECO N/R 9432847. ALSO REF L/P 6156775 DIP CREATED FOR PART 1 STEP 4 OF ECRA 5751- 01387. 5751-01387. OK TO CARRY FOR PERMANENT REPAIR ON OR BEFORE 04APR23 PER ECRA TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
